MathSciNet Relay Station
MathSciNet bibliographic data
MR160848 22.40 (22.70)
Macbeath, A. M. Groups of homeomorphisms of a simply connected space. Ann. of Math. (2) 79 1964 473–488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement